# SDR WX0A070584

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 1309 AT LONGERON 27-28L IS OUT OF LIMITS PER MD80 SRM 53-04, FIG 38, COND 1B, TABLE C, ITEM 1.  REPAIRED IAW DRAWING SG09530002.
